# SDR SWAA2022031051162

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 53,510 hours, 31,655 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LEFT UPPER FORWARD SLIDING SEAL CRACKED / REMOVED AND REPLACED HORIZONTAL STABILIZER LEFT UPPER FORWARD SLIDING SEAL PER AMM. 53-31-31
